A young lady who is identified as Neema Kibaya is currently held under the police custody at Mwapande Police Station after an elderly man died in her arms after a sexual romp in a hotel room.
The 33-year-old girl and her sponsor were reportedly hosting a house party at the hotel before the man, David Makerege met his undesirable fate in the hotel which belonged to him.
The man was rumoured to have been suffering from the deadly corona virus, aliased Covid-19, but the Ministry of Health has come out to dismiss the rumours citing that he was negative. The regional branch of Ministry of Health clarified that the hotel owner together with and all his hotel employees had recently been cleared and declared free from the deadly global pandemic. It was during the routine check of hotel businesses in regard to health and maintenance of the Covid-19 containment protocols.
Police have arrested the young lady and is being held for further investigations and interrogation. The police said that the lady will help them in solving the case that has shocked many people on social media platforms across the country, East Africa and Africa at large. The lady’s photo has gone viral and left many people talking about her shocking ordeal with the old man who is of the same age as her grandfather.
While others ridiculed her, some argue that maybe it is her economic situation that led her into engaging into such an act. This is especially because of the financial constraints that many people across the world are currently going through.
It is alleged that it is not the first time the two had made such moves for they had been in a secret love affair from the better part of last year. This is according to the report of some of the hotel workers.
The rare incident has also been confirmed by the Kenya Police who posted about it through their official Facebook page.
It is rumoured that these elderly people prefer using pills during the act to enhance their performance in order to avoid disappointing their female counterparts. The pill which has been identified as the blue pill however has several side effects and can go wrong as it allegedly went wrong with the Mr. David Makerege. The blue pill is characterized by increased heart rate which may rise abnormally, leading to cardiac arrest.